U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

How can i prevent nausea after chemotherapy?

1 doctor answer3 doctors weighed in
Dr. Marek Bozdech
Hematology and Oncology 49 years experience
Medication: There are many medications to prevent and treat "breakthrough nausea" following chemotheray. However, sometimes it is not possible to completely prevent it. If your current medications are not working well enough, you should discuss this with your Oncology nurse and your oncologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 26-year-old member asked:
3 doctor answers8 doctors weighed in
A 35-year-old member asked:
2 doctor answers2 doctors weighed in
A 40-year-old member asked:
2 doctor answers7 doctors weighed in
A 23-year-old member asked:
2 doctor answers9 doctors weighed in
A 37-year-old member asked:
2 doctor answers9 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 30, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.